# SDR DALA13059155639

- Difficulty date: November 1, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT UPPER TEE BS 1640 LBL 54 - RBL 13.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. ACCOMPLISHED REPAIR IAW SRM 53-00-51.
